VOLUME 12 2007 NUMBERS 1–2

State Hierarchy for One-Way Finite Automata
Viliam Geffert
Pages 139–145

Download Abstract
Fulltext is accessible with your personal account
ShowHide BibTeX
  author  = {Viliam Geffert},
  title   = {State Hierarchy for One-Way Finite Automata},
  journal = {Journal of Automata, Languages and Combinatorics},
  volume  = {12},
  number  = {1--2},
  pages   = {139--145},
  year    = {2007},
  url     = {https://doi.org/10.25596/jalc-2007-139},
  doi     = {10.25596/jalc-2007-139}
If you would like to see an embedded preview, try to select preview as the action for Portable Document Format (PDF) in your brower settings.
Keywords: descriptional complexity, finite-state automata, regular languages
DOI: 10.25596/jalc-2007-139